# SDR DHL2005741529

- Difficulty date: April 27, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 46,665 hours, 37,160 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH IDENTIFICATION OF EXISTING REPAIR ON FUSELAGE SKIN AT STA 1333 AT STR 26L PER ASTAR FCD 500001-003-B.  REMOVED EXISTING REPAIR PLATE FUSELAGE SKIN STA 1333 STR 26L IAW B727 SRM 51-30-2 DIM3 3/4 INCH BY 2 INCHES.  FABRICATED NEW DOUBLER FROM 2024T3 .063 PO NR 9001684 DIM 9 1/4 INCHES BY 5 9/16 INCHES IAW B727 SRM 53-30-2 FIG 3 AND 53-30-3 FIG1.  TREATED AND PRIMED NEW DOUBLER AND REPAIR AREA IAW B727 SRM 51-10-2.  INSTALLED NEW DOUBLER IAW B727 SRM 51-30-2.
